# SDR FDEA202205171234

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND, #4 HOLE DUE TOOLING MARKS, R/H WING SKIN ABOVEPYLON   DRAG FITTING, LOCATION AT 3 $4 O'CLOCK POSITION IN LOWER LAYER (FITTING) .500"   TO .584" FROM TOP OF HOLE. MARKED ACCOMPLISHED FEDEX EA# F-5740-T0368068 : RH WING, UPPER SKIN, FRAG FITTINGS, CRACK   INDICATIONS * THIS EA DEVIATES FROM EO F-5730-E0340076
